New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

2long4this
Regular Member


Date Joined Apr 2008
Total Posts : 37
   Posted 5/6/2008 2:10 PM (GMT -7)   
Has anyone experienced tremors from either anxiety or meds?
My hands shake all the time and so does my left leg. It all started when I started taking meds. It gets so bad sometimes it's hard to write. I'm having an MRI soon because I have some
physical stuff going on. But I'm still wondering if meds can cause this. It's really bugging me.
Thanks

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/6/2008 4:20 PM (GMT -7)   

I do believe there are meds that can cause tremors.  I have an essential hand tremor and when my anxiety kicks in the tremor is worse. I take Inderal 20mg daily for my tremor.

I would sugest you discuss your meds with your PCP to see if one of your meds is your problem.  Good luck with your MRI.

Keep posting as we are all here to support you.

Hugs

Kitt


 
Kitt, Moderator: Anxiety ~ Panic 
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 5/6/2008 4:28 PM (GMT -7)   
before meds , i have tremors too all over sometimes like when your cold head to toe, not bad, it goes away pretty much but it gets worse with stress, i still don't know whats causing it, i was so scared at first but hopefully they figure it out, yours is probably your meds though but check into it, good luck to you

wen4003
Veteran Member


Date Joined Aug 2007
Total Posts : 1193
   Posted 5/7/2008 9:21 AM (GMT -7)   
There are meds that do cause tremors and you need to discuss this with your PCP to determine which one(s) may be causing this or if it's a medical condition.  I am actually going through this now and it appears to be the Abilify that is causing the tremors.  My doc ran some blood tests to rule out medical issues and found none, so now we are working with my Pdoc to try to find a med that will work for me and not cause the tremors.
 
I think anxiety can also cause tremors as the more upset you get the more you physical symptoms you can have such as tremors/shaking.
 
Hope this helps.
 
Take care,
Wen

Co-Moderator Anxiety/Panic Disorders

Every little bit helps, please donate to HW if you can!   http://www.healingwell.com/donate 

I am not a medical professional, any advice give is purely from personal experience.

Always seek professional advice from your doctor.

Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea

Rx: Abilify, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin LA, Rozerem, Valium

 “Be a good listener.  Your ears will never get you into trouble.” - Frank Tyger


panic queen
Regular Member


Date Joined Nov 2007
Total Posts : 56
   Posted 5/9/2008 5:35 AM (GMT -7)   

Hi

I haven't posted here before, but I do come here for reasurrence when I read  all of  he post.

I wanted to comment on the tremors.  I do know that some meds do cause them like the others have said to you.

When my anxiety would get so very bad, I would get body tremmors. It was aweful. It was so bad it was almost like a seisure. My body would just shake from head to toe.

I was tested for everything too. yeah For me it was when my anxiety was over the top.

I hope that this brings some comfort to you. :-)

L.


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/9/2008 7:13 AM (GMT -7)   

panic queen,

Welcome and please post anytime.  If you have anything we can help you with hun, just post away here.  We are always here.

Hugs

Kitt


 
Kitt, Moderator: Anxiety ~ Panic 
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


2long4this
Regular Member


Date Joined Apr 2008
Total Posts : 37
   Posted 5/9/2008 5:08 PM (GMT -7)   
Thanks everyone! My MRI came back normal. The tremors I have go on all the time. My hands shake the worst but I feel  it in my whole body. Now I'm getting clumsy and dropping things. I never had this happen before I started taking ADs. Do you think it'll end up permanent? I really need my hands to be steady for my job. My Pdoc doesn't think it's from the meds...I beg to differ.
Thanks

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/9/2008 9:09 PM (GMT -7)   

Dear 2long4this,

I wish you would get a second opinion on the meds as they can cause so many side effects and something is causing your tremor.  Don't give up as you need to get to the root of your problem.

I can empathize with you as my tremor becomes worse under anxiety but is limited to my hands. 

I hate to hear of you going through this but please be your own best advocate and get that second opinion.

I wish you peace.

Kitt


 
Kitt, Moderator: Anxiety ~ Panic 
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:19 AM (GMT -7)
There are a total of 2,734,156 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
323 Guest(s), 11 Registered Member(s) are currently online.  Details
Psilociraptor, BnotAfraid, ROXY68, Starlight*, magoo2, Mad Martha, pmm73, quincy, worriedlex, duke68, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer